# SDR BB05039

- Difficulty date: May 17, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022601
- Condition: Inoperative
- Location: Row 6r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - FOUND FLOOR MOUNTED EMERGENCY LIGHT AT ROW 6R INOPERATIVE.  MAINTENANCE REPLACED THE SOCKET.
